# SDR DALA2021091005362

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 68,246 hours, 26,863 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1942941) DURING INSPECTION FOUND FAIRING SUPPORT STRUCTURE AT STA 727+2.7 FROM STRINGER 27L TO STRINGER 27R HAS FRETTING DAMAGE ON LOWER SURFACE. COMPLIED WITH ER/A 593900-14AD.
